mental-health-icon
Muscle and joint weakness
I am on arip mt 30mg and sizodon LS currently.( Schioaffective disorder) I have been taking depression medications since 20 years. Now I have muscle weakness body pain and joint weakness. I do light exercises but no relief. Kindly suggest.
33 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Need more clarification of your condition
Health Tips
Consult me online on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You r over wight for your height Try to do regular exercise and reduce your weight U can use analgesics sos like opera 1gm
Next Steps
get your thyriod profile done
Health Tips
consult for more discussions
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.